Centro de Matemática da Universidade do Porto (CMUP)
Centro de Matemática da Universidade do Porto
AuthID: I-000-1C6
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 3678
143 Team MembersFilters -> Year: 2025
3501
TITLE: Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos
AUTHORS: Catsigeras, E; Gambaudo, JM; Moreira, F ;
PUBLISHED: 1998, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 126, ISSUE: 1, PAGES: 297-304
AUTHORS: Catsigeras, E; Gambaudo, JM; Moreira, F ;
PUBLISHED: 1998, SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 126, ISSUE: 1, PAGES: 297-304
3502
TITLE: Lyapunov functions for random walks and strings in random environment
AUTHORS: Francis Comets; Mikhail Menshikov; Serguei Popov ;
PUBLISHED: 1998, SOURCE: Annals of Probability, VOLUME: 26, ISSUE: 4, PAGES: 1433-1445
AUTHORS: Francis Comets; Mikhail Menshikov; Serguei Popov ;
PUBLISHED: 1998, SOURCE: Annals of Probability, VOLUME: 26, ISSUE: 4, PAGES: 1433-1445
INDEXED IN:
Scopus

3503
TITLE: Mining binary attributes Full Text
AUTHORS: Costa, JFP ;
PUBLISHED: 1998, SOURCE: International Conference on Data Mining in DATA MINING, PAGES: 143-157
AUTHORS: Costa, JFP ;
PUBLISHED: 1998, SOURCE: International Conference on Data Mining in DATA MINING, PAGES: 143-157
INDEXED IN:
Scopus
WOS


3504
TITLE: Modules whose small submodules have Krull dimension Full Text
AUTHORS: Lomp, C ;
PUBLISHED: 1998, SOURCE: Ring Theory Conference in JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 133, ISSUE: 1-2, PAGES: 197-202
AUTHORS: Lomp, C ;
PUBLISHED: 1998, SOURCE: Ring Theory Conference in JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 133, ISSUE: 1-2, PAGES: 197-202
3505
TITLE: Niche search: an application in vehicle routing
AUTHORS: Pedroso, JP ;
PUBLISHED: 1998, SOURCE: IEEE International Conference on Evolutionary Computation in 1998 IEEE INTERNATIONAL CONFERENCE ON EVOLUTIONARY COMPUTATION - PROCEEDINGS, PAGES: 177-182
AUTHORS: Pedroso, JP ;
PUBLISHED: 1998, SOURCE: IEEE International Conference on Evolutionary Computation in 1998 IEEE INTERNATIONAL CONFERENCE ON EVOLUTIONARY COMPUTATION - PROCEEDINGS, PAGES: 177-182
3506
TITLE: Nonnegative elements of subgroups of ℤ<sup>n</sup> Full Text
AUTHORS: Rosales J.; Pedro A García Sánchez ;
PUBLISHED: 1998, SOURCE: Linear Algebra and Its Applications, VOLUME: 270, ISSUE: 1-3, PAGES: 351-357
AUTHORS: Rosales J.; Pedro A García Sánchez ;
PUBLISHED: 1998, SOURCE: Linear Algebra and Its Applications, VOLUME: 270, ISSUE: 1-3, PAGES: 351-357
3507
TITLE: On Cohen-Macaulay and Gorenstein simplicial affine semigroups
AUTHORS: Rosales, JC; Garcia Sanchez, PA ;
PUBLISHED: 1998, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 41, ISSUE: 3, PAGES: 517-537
AUTHORS: Rosales, JC; Garcia Sanchez, PA ;
PUBLISHED: 1998, SOURCE: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, VOLUME: 41, ISSUE: 3, PAGES: 517-537
3508
TITLE: On Cohen-Macaulay subsemigroups of N<SUP>2</SUP>
AUTHORS: Rosales, JC; Garcia Sanchez, PA ; Urbano Blanco, JM;
PUBLISHED: 1998, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 26, ISSUE: 8, PAGES: 2543-2558
AUTHORS: Rosales, JC; Garcia Sanchez, PA ; Urbano Blanco, JM;
PUBLISHED: 1998, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 26, ISSUE: 8, PAGES: 2543-2558
3509
TITLE: On numerical semigroups with high embedding dimension
AUTHORS: Rosales, JC; Garcia Sanchez, PA ;
PUBLISHED: 1998, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 203, ISSUE: 2, PAGES: 567-578
AUTHORS: Rosales, JC; Garcia Sanchez, PA ;
PUBLISHED: 1998, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 203, ISSUE: 2, PAGES: 567-578
3510
TITLE: On the hyperdecidability of semidirect products of pseudovarieties Full Text
AUTHORS: Almeida, J ; Silva, PV ;
PUBLISHED: 1998, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 26, ISSUE: 12, PAGES: 4065-4077
AUTHORS: Almeida, J ; Silva, PV ;
PUBLISHED: 1998, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 26, ISSUE: 12, PAGES: 4065-4077
3511
TITLE: On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms
AUTHORS: H.-J Glaeske; Semyon Yakubovich ;
PUBLISHED: 1998, SOURCE: Zeitschrift für Analysis und ihre Anwendungen - Z. Anal. Anwend., VOLUME: 17, ISSUE: 3, PAGES: 675-690
AUTHORS: H.-J Glaeske; Semyon Yakubovich ;
PUBLISHED: 1998, SOURCE: Zeitschrift für Analysis und ihre Anwendungen - Z. Anal. Anwend., VOLUME: 17, ISSUE: 3, PAGES: 675-690
3512
TITLE: Order-independence algebras Full Text
AUTHORS: Oliveira, A ;
PUBLISHED: 1998, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 39, ISSUE: 3-4, PAGES: 171-196
AUTHORS: Oliveira, A ;
PUBLISHED: 1998, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 39, ISSUE: 3-4, PAGES: 171-196
3513
TITLE: Preconditioned iterative methods for coupled discretizations of fluid flow problems Full Text
AUTHORS: Vasconcelos, PB ; filomena dias d' almeida ;
PUBLISHED: 1998, SOURCE: IMA JOURNAL OF NUMERICAL ANALYSIS, VOLUME: 18, ISSUE: 3, PAGES: 385-397
AUTHORS: Vasconcelos, PB ; filomena dias d' almeida ;
PUBLISHED: 1998, SOURCE: IMA JOURNAL OF NUMERICAL ANALYSIS, VOLUME: 18, ISSUE: 3, PAGES: 385-397
3514
TITLE: Profinite categories and semidirect products Full Text
AUTHORS: Almeida, J ; Weil, P;
PUBLISHED: 1998, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 123, ISSUE: 1-3, PAGES: 1-50
AUTHORS: Almeida, J ; Weil, P;
PUBLISHED: 1998, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 123, ISSUE: 1-3, PAGES: 1-50
3515
TITLE: The gap between partial and full
AUTHORS: Almeida, J ; Volkov, MV;
PUBLISHED: 1998, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 8, ISSUE: 3, PAGES: 399-430
AUTHORS: Almeida, J ; Volkov, MV;
PUBLISHED: 1998, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 8, ISSUE: 3, PAGES: 399-430
3516
TITLE: An Algorithm for Solving Systems of Linear Diophantine Equations in Naturals
AUTHORS: Ana Paula Tomás ; Miguel Filgueiras;
PUBLISHED: 1997, SOURCE: 8th Portuguese Conference on Artificial Intelligence, EPIA 1997 in Progress in Artificial Intelligence, 8th Portuguese Conference on Artificial Intelligence, EPIA '97, Coimbra, Portugal, October 6-9, 1997, Proceedings, VOLUME: 1323, PAGES: 73-84
AUTHORS: Ana Paula Tomás ; Miguel Filgueiras;
PUBLISHED: 1997, SOURCE: 8th Portuguese Conference on Artificial Intelligence, EPIA 1997 in Progress in Artificial Intelligence, 8th Portuguese Conference on Artificial Intelligence, EPIA '97, Coimbra, Portugal, October 6-9, 1997, Proceedings, VOLUME: 1323, PAGES: 73-84
3517
TITLE: Compact bracket abstraction in combinatory logic
AUTHORS: Broda, S ; Damas, L ;
PUBLISHED: 1997, SOURCE: JOURNAL OF SYMBOLIC LOGIC, VOLUME: 62, ISSUE: 3, PAGES: 729-740
AUTHORS: Broda, S ; Damas, L ;
PUBLISHED: 1997, SOURCE: JOURNAL OF SYMBOLIC LOGIC, VOLUME: 62, ISSUE: 3, PAGES: 729-740
3518
TITLE: Free profinite R-trivial monoids
AUTHORS: Almeida, J ; Weil, P;
PUBLISHED: 1997, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 7, ISSUE: 5, PAGES: 625-671
AUTHORS: Almeida, J ; Weil, P;
PUBLISHED: 1997, SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 7, ISSUE: 5, PAGES: 625-671
3519
TITLE: Genetic and environmental factors regulating blood pressure in childhood: Prospective study from 0 to 3 years Full Text
AUTHORS: Guerra, A ; Monteiro, C ; Breitenfeld, L ; Jardim, H; Rego, C ; Silva, D ; Prata, A; Matos, J ; Pereira, A ; Santos, NT; Bicho, M ;
PUBLISHED: 1997, SOURCE: JOURNAL OF HUMAN HYPERTENSION, VOLUME: 11, ISSUE: 4, PAGES: 233-238
AUTHORS: Guerra, A ; Monteiro, C ; Breitenfeld, L ; Jardim, H; Rego, C ; Silva, D ; Prata, A; Matos, J ; Pereira, A ; Santos, NT; Bicho, M ;
PUBLISHED: 1997, SOURCE: JOURNAL OF HUMAN HYPERTENSION, VOLUME: 11, ISSUE: 4, PAGES: 233-238
3520
TITLE: Index integral transformations of Titchmarsh type Full Text
AUTHORS: Yakubovich, SB ;
PUBLISHED: 1997, SOURCE: Journal of Computational and Applied Mathematics, VOLUME: 85, ISSUE: 1, PAGES: 169-179
AUTHORS: Yakubovich, SB ;
PUBLISHED: 1997, SOURCE: Journal of Computational and Applied Mathematics, VOLUME: 85, ISSUE: 1, PAGES: 169-179
INDEXED IN:
Scopus
